# SDR SWAA2020021041150

- Difficulty date: January 29, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 46,655 hours, 25,081 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER INSPAR RIB LOCATED AT STAB. STA. 120.30 AND 9 INCHES FROM REAR SPAR.         / REPAIRED INSPAR RIB IAW SRM.
